# SDR DHL9872107D

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, MAIN ENTRY DOOR LOWER INNER FRAME  HOLES ELONGATED, CRACKED AND CORNERS BENT.  REPLACED PLATE PER SRM 51-10-1, 5 X 33.  N/R 5179.
